Filters : "Journal of Mathematics Systems, Estimation, and Control" Limpar

Filters



Refine with date range


  • Source: Journal of Mathematics Systems, Estimation, and Control. Unidade: EP

    Subject: CONTROLE (TEORIA DE SISTEMAS E CONTROLE)

    How to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      SILVA, Paulo Sérgio Pereira da. On the nonlinear dynamic disturbance decoupling problem. Journal of Mathematics Systems, Estimation, and Control, v. 6 , n. 1 , p. 1-26, 1996Tradução . . Acesso em: 19 ago. 2022.
    • APA

      Silva, P. S. P. da. (1996). On the nonlinear dynamic disturbance decoupling problem. Journal of Mathematics Systems, Estimation, and Control, 6 ( 1 ), 1-26.
    • NLM

      Silva PSP da. On the nonlinear dynamic disturbance decoupling problem. Journal of Mathematics Systems, Estimation, and Control. 1996 ;6 ( 1 ): 1-26.[citado 2022 ago. 19 ]
    • Vancouver

      Silva PSP da. On the nonlinear dynamic disturbance decoupling problem. Journal of Mathematics Systems, Estimation, and Control. 1996 ;6 ( 1 ): 1-26.[citado 2022 ago. 19 ]

Digital Library of Intellectual Production of Universidade de São Paulo     2012 - 2022